|How Soon Does Anemia Occur?
Dec 6, 2001
I have a two part question. 1. Is it possible for syptoms of anemia to develop five months after exposure to HIV?
Response from Dr. Frascino
Yes, it's possible but not very likely. It would depend on many factors, such as the use of AZT in the person's antiviral regimen. Now, you said this was a "two-part" question, but I only see part 1. Did part two fall off in cyberspace?
I am experienced fatigue and fever always 37.3 C
- Does Dry Mouth Mean I Have AIDS?
- Dry Mouth After Masturbation Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Can You Use Triple Antibiotic Ointment On Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.